Table of Contents
Journal of Industrial Mathematics
Volume 2013 (2013), Article ID 489285, 6 pages
http://dx.doi.org/10.1155/2013/489285
Research Article

Truncated Life Test Plans for Economic Reliability Based on Four-Parametric Burr Distribution

Department of Statistics, St. Thomas' College, Thrissur, Kerala, India

Received 1 June 2013; Revised 1 October 2013; Accepted 8 October 2013

Academic Editor: Tamer Eren

Copyright © 2013 Ramkumar Balan and Sajana Kunjunni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramkumar Balan and Sajana Kunjunni, “Truncated Life Test Plans for Economic Reliability Based on Four-Parametric Burr Distribution,” Journal of Industrial Mathematics, vol. 2013, Article ID 489285, 6 pages, 2013. doi:10.1155/2013/489285